# SDR SWIA201024442

- Difficulty date: June 18, 2010
- Submitted: June 28, 2010
- Operation: Air carrier
- Aircraft: N393SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120330
- Aircraft time: 29,848 hours, 43,797 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON CEILING AT ROW 10 INOP.  (FLT 6260)  RELAMPED EMERGENCY LIGHT.
